Existence of equilibria with infinitely many commodities : Banach lattices reconsidered
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Nermuth, Manfred, 1978. "Sensitivity of optimal growth paths : With respect to a change in target stocks or in the length of the planning horizon in a multisector model," Journal of Mathematical Economics, Elsevier, vol. 5(3), pages 289-301, December.
- David Cass, 1964. "Optimum Economic Growth in an Aggregative Model of Capital Accumulation: A Turnpike Theorem," Cowles Foundation Discussion Papers 178, Cowles Foundation for Research in Economics, Yale University.
- Easley, David & Spulber, Daniel F, 1981.
"Stochastic Equilibrium and Optimality with Rolling Plans,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(1), pages 79-103, February.
- Daniel F. Spulber & David Easley, 1979. "Stochastic Equilibrium and Optimality with Rolling Plans," Discussion Papers 354, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Hajime Hori, 1982. "Stability of the Neumann Ray in a Dynamic Leontief System with Finite Forecast Horizons," Review of Economic Studies, Oxford University Press, vol. 49(3), pages 461-472.
- Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
- Mikhail Kaganovich, 1985. "Efficiency of Sliding Plans in a Linear Model with Time-Dependent Technology," Review of Economic Studies, Oxford University Press, vol. 52(4), pages 691-702.
- J. Tsukui, 1967. "The Consumption and the Output Turnpike Theorems in a von Neumann Type of Model—A Finite Term Problem," Review of Economic Studies, Oxford University Press, vol. 34(1), pages 85-93.
- S. M. Goldman, 1968. "Optimal Growth and Continual Planning Revision," Review of Economic Studies, Oxford University Press, vol. 35(2), pages 145-154.
- Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Aliprantis, Charalambos D. & Border, Kim C. & Burkinshaw, Owen, 1997. "Economies with Many Commodities," Journal of Economic Theory, Elsevier, vol. 74(1), pages 62-105, May.
- Sun, Ning, 2006. "Bewley's limiting approach to infinite dimensional economies with l.s.c. preferences," Economics Letters, Elsevier, vol. 92(1), pages 7-13, July.
- Charalambos Aliprantis & Rabee Tourky, 2009.
"Equilibria in incomplete assets economies with infinite dimensional spot markets,"
Springer;Society for the Advancement of Economic Theory (SAET), pages 221-262.
- Aliprantis, C. D. & Tourky, Rabee, 2004. "Equilibria in Incomplete Assets Economies with Infinite Dimensional Spot Markets," Purdue University Economics Working Papers 1169, Purdue University, Department of Economics.
- Prescott, Edward C. & Rios-Rull, Jose-Victor, 1992. "Classical competitive analysis of economies with Islands," Journal of Economic Theory, Elsevier, vol. 57(1), pages 73-98.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:16:y:1987:i:2:p:89-104. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .
We have no references for this item. You can help adding them by using this form .